logo

SCIENCE CHINA Information Sciences, Volume 60, Issue 7: 078101(2017) https://doi.org/10.1007/s11432-016-0311-8

B-spline surface fitting to mesh vertices

More info
  • ReceivedMay 12, 2016
  • AcceptedJul 8, 2016
  • PublishedNov 9, 2016

Abstract


Funded by

International Science & Technology Cooperation Program of China(2013DFE13120)

. The third author was supported by National Natural Science Foundation of China(91515103)

. The second author was supported by National Natural Science Foundation of China(61272235)

. The fifth author was supported by National Natural Science Foundation of China(61562063)


Acknowledgment

Acknowledgments

The research was supported by International Science & Technology Cooperation Program of China (Grant No. 2013DFE13120). The second author was supported by National Natural Science Foundation of China (Grant No. 61272235). The third author was supported by National Natural Science Foundation of China (Grant No. 91515103). The fifth author was supported by National Natural Science Foundation of China (Grant No. 61562063).


References

[1] Forsey D R, Bartels R H. Hierarchical B-spline refinement. ACM SIGGRAPH Comput Graph 1988, 22: 205--212. Google Scholar

[2] Lai Y K, Hu S M, Pottmann H. Surface fitting based on a feature sensitive parametrization. Comput-Aided Design, 2006, 38: 800-807 CrossRef Google Scholar

[3] Bo P, Ling R, Wang W. A revisit to fitting parametric surfaces to point clouds. Comput Graph, 2012, 36: 534-540 CrossRef Google Scholar

[4] Eck M, Hoppe H. Automatic reconstruction of {B}-spline surfaces of arbitrary topological type. In: Proceedings of the 23rd Annual Conference on Computer Graphics and Interactive Techniques. New York: ACM, 1996. 325--334. Google Scholar

[5] Yoshihara H, Yoshii T, Shibutani T, et al. Topologically robust {B}-spline surface reconstruction from point clouds using level set methods and iterative geometric fitting algorithms. Comput Aided Geom Design, 2012, 29: 422-434 CrossRef Google Scholar

[6] Kharevych L, Springborn B, Schr{ö}der P. Discrete conformal mappings via circle patterns. ACM Trans Graph, 2006, 25: 412-438 CrossRef Google Scholar

[7] Toussaint G T. Solving geometric problems with the rotating calipers. Proc IEEE Melecon, 1983, 83: A10-438 Google Scholar

Copyright 2019 Science China Press Co., Ltd. 《中国科学》杂志社有限责任公司 版权所有

京ICP备18024590号-1